# SDR VY1L110910

- Difficulty date: February 28, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N4TV
- Make and model: Snias AS350B2
- Aircraft serial: 2936
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Magnetic Seal
- Part number: 770441
- Condition: Cracked
- Location: Tail Rotor
- Part time: 274 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETIC SEAL CRACKING AFTER 274 HOURS.
